dr. bob why wont you answer me, its a hard question but its important
Oct 26, 2009
briefly mr. can an intravenous beta lactamase inhibitor... inhibit my body from producing antibodies, therefore leading to a false negative? it would mean a lot to me. thanks dr bob.
Response from Dr. Frascino
I've addressed this topic previously in this forum (check the archives!). A beta lactamase inhibitor is a drug given with a beta-lactam antibiotic. It inhibits the activity of beta lacatamase, a protein that confers resistance on beta-lactam antibiotics to bacteria. Neither antibiotics nor additives such as beta lactamase inhibitors affect HIV test results.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Bronchitis A Symptom Of HIV?
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
- Does Amoxicillin Cure Chlamydia?
- Does Wart Remover Work For The Genital Warts?
- How Does Cervical Cancer Affect Your Reproductive System?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.